# SDR DL76L091049

- Difficulty date: June 18, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 58,703 hours, 8,579 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964621
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UNABLE TO RESET PACK OFF LIGHT.  RTB CLEANED FLOW CONTROL VALVE C/P ALSO LUBRICATED AXLE VALVE AT THE MANUAL OVERRIDE.  RAN PACK WITH APU AIR SOURCE OPS CHECKS NORMAL.  ALSO OPERATED RT PACK WITH RT ENG AIR SOURCE.  ALL OPS NORMAL.  NO FAULT HISTORY.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
